# SDR SWIA202408260717

- Difficulty date: July 17, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFTER REMOVAL OF AVIONOICS EQUIPMENT FOR REPAIR ACCESS FOUND CLIP ATTACHING STGR 22R TO FRAME AT FS319 HAS CORROSION.     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED STRINGER CLEAT AT STR 22R FS319 REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG SH670-35624 REV NC. FOUND TO BE OUT OF LIMITS REF CRJ-900 SRM 53-21-03-101-002-A04.COMPLIED WITH 51-900-1002--SKY
